# SDR MASA200500903

- Difficulty date: November 16, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 9,862 hours, 8,480 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7212 IAD - INBOARD/OUTBOARD GROUND SPOILER FAULT AFTER TAKEOFF.  MAINTENANCE RESET THE SPOILER SYSTEM AND THE OPS CK WAS NORMAL.
